# SDR 9905369914

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: 82205
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 44,001 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF LEFT HYDRAULIC SYSTEM QUANTITY AND PRESSURE OCCURRED DURING APPROACH INTO DFW.  LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED ALTERNATE HYDRAULIC PUMP SOLENOID VALVE, OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
